Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The number of multiplications on $ H$-spaces of type $ (3,\,7)$


Authors: M. Arkowitz, C. P. Murley and A. O. Shar
Journal: Proc. Amer. Math. Soc. 50 (1975), 394-398
MSC: Primary 55D45
DOI: https://doi.org/10.1090/S0002-9939-1975-0367992-6
MathSciNet review: 0367992
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The technique of homotopy localization is used to give an enumeration of the multiplications on $ H$-spaces of type $ (3, 7)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55D45

Retrieve articles in all journals with MSC: 55D45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0367992-6
Keywords: $ H$-space, localization, $ {\text{Sp(2)}}$, type $ (3, 7)$
Article copyright: © Copyright 1975 American Mathematical Society